# SDR UIEA2015071300348

- Difficulty date: July 13, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 68,369 hours, 12,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL CRACK AT SECTION 46 LOWER LOBE CARGO DOOR FWD UPPER CORNER.  REPAIRED DAMAGED AREA IAW EO T2015A53B-1661 REV 2 & SRM 53-60-01 REPAIR 3 FIG 201 REV 74.  JOB COMPLETED & CONDITION CHECKED NORMAL.
